Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Multiplicative subgroups of finite index in a ring


Authors: Vitaly Bergelson and Daniel B. Shapiro
Journal: Proc. Amer. Math. Soc. 116 (1992), 885-896
MSC: Primary 16B99; Secondary 05D10, 12E99
DOI: https://doi.org/10.1090/S0002-9939-1992-1095220-5
MathSciNet review: 1095220
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ G$ is a subgroup of finite index in the multiplicative group of an infinite field $ K$ then $ G - G = K$. Similar results hold for various rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16B99, 05D10, 12E99

Retrieve articles in all journals with MSC: 16B99, 05D10, 12E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1095220-5
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society